Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 229, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:22 PM CDT for Cherokee County, Alabama. It was in force for 23 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 8:22 PM CDT (01:22 UTC)
- Expired
- Jul 5, 2012, 8:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Cherokee County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:27 PM CDT | TSTM WND DMG | 4 E Centre, AL | TREE DOWN ON ROAD. |
| Jul 5, 8:30 PM CDT | TSTM WND DMG | 5 Ese Centre, AL | TREE DOWN BLOCKING COUNTY ROAD 40. |
| Jul 5, 8:30 PM CDT | TSTM WND DMG | 5 Wnw Forney, AL | TIN BLOWN OFF 2 BARNS NEAR COUNTY ROAD 113 AND COUNTY ROAD 34. |
| Jul 5, 8:31 PM CDT | TSTM WND DMG | 4 Wnw Weiss Lake, AL | TREES DOWN ACROSS COUNTY ROAD 136. |
| Jul 5, 8:32 PM CDT | TSTM WND DMG | Centre, AL | NUMEROUS TREE LIMBS WERE BLOWN DOWN ACROSS CHEROKEE COUNTY. WINDS ESTIMATED AT 40 TO 45 MPH. |
| Jul 5, 8:37 PM CDT | TSTM WND DMG | 5 N Piedmont, AL | SECURITY LIGHT BLOWN DOWN WITH POWER LINES ON COUNTY ROAD 31. |
| Jul 5, 8:50 PM CDT | TSTM WND DMG | 4 Wnw Weiss Lake, AL | TREES DOWN ACROSS COUNTY ROAD 136. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
988
WUUS54 KBMX 060122
SVRBMX
ALC019-060145-
/O.NEW.KBMX.SV.W.0229.120706T0122Z-120706T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
* UNTIL 845 PM CDT
* AT 821 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF RAINSVILLE TO CORNWALL FURNACE PARK TO FORNEY...
AND MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFF...FORNEY...CENTRE MUNICIPAL AIRPORT...CENTRE...WEISS
LAKE...MOSHAT...SAND ROCK AND PLEASANT GAP.
WINDS OF 60 TO 65 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS
TENNESSSEE AND GEORGIA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3419 8543 3405 8541 3396 8542 3397 8570
3411 8580 3412 8579 3413 8582 3417 8585
3424 8585 3424 8582 3426 8580 3426 8578
3437 8566 3438 8563
TIME...MOT...LOC 0121Z 014DEG 16KT 3441 8581 3426 8562
3412 8548
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:45 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 5, 7:45 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT THU JUL 5 2012 .UPDATE... AVIATION. && .DISCUSSION... FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS WILL BE MORE ISOLATED. THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT STILL AROUND/SOMEWHAT ABOVE NORMAL. BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAINLY DIURNALLY DRIVEN THUNDERSTORMS...COMBINED WITH COLD POOL INTERACTIONS...HAVE PRODUCED SOME STRONG TO SEVERE STORMS ACROSS THE AREA. THESE STORMS ARE SLOWLY PROPAGATING SOUTH SOUTHWEST. EXPECT MUCH OF THIS ACTIVITY TO LOSE COVERAGE AND INTENSITY BETWEEN 10 AND MIDNIGHT. AN MCS ACROSS TENNESSEE HAS BEEN SLOWLY LOSING INTENSITY THE PAST HOUR OR SO BUT STILL REMAINS FAIRLY STRONG. WILL WATCH FOR THIS ACTIVITY TO MOVE INTO PARTS OF NORTH CENTRAL ALABAMA IN THE NEXT FEW HOURS. ONCE AGAIN...EXPECT THIS ACTIVITY TO SLOWLY LOSE INTENSITY. MENTION TEMPO/VCTS FOR MOST LOCATIONS THROUGH 04Z. EXPECTED SCATTERED THUNDERSTORMS AGAIN TOMORROW BIB DID NOT MENTION ANYTHING JUST YET. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL PROBLEM TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE THE THUNDERSTORMS DEVELOP AND MOVE. RAIN AREAS WILL MOST LIKELY HAVE A BETTER CHANCE OF RESTRICTIONS. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 96 74 94 74 / 50 30 20 20 20 ANNISTON 74 94 73 92 73 / 50 30 20 20 20 BIRMINGHAM 76 96 75 94 75 / 50 30 20 20 20 TUSCALOOSA 76 97 75 95 74 / 40 30 20 20 20 CALERA 75 95 75 94 74 / 40 30 20 20 20 AUBURN 75 93 74 94 74 / 40 30 20 20 20 MONTGOMERY 75 93 74 93 74 / 40 30 20 20 20 TROY 73 91 72 92 72 / 40 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 7:42 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 742 PM CDT THU JUL 5 2012 ALZ011>015-017>050-070045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 742 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA. THE STORMS WILL LOSE SOME INTENSITY BETWEEN 10 AND MIDNIGHT. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Jul 5, 8:11 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT THU JUL 5 2012
ALZ018>021-060145-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
811 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH...NORTHEASTERN
CLEBURNE...SOUTHERN CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 845
PM CDT...
AT 811 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF RAINSVILLE
TO PIEDMONT TO 5 MILES NORTHWEST OF BUCHANAN...AND MOVING SOUTH AT 20
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS AND SOME OF
THESE GUSTS WILL PRECEDE THE THUNDERSTORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HOKES BLUFF...
JACKSONVILLE...
HEFLIN...
BALL FLAT...
TABOR ROAD...
&&
LAT...LON 3400 8560 3397 8539 3359 8533 3365 8572
3420 8610 3421 8585 3424 8585 3426 8578
TIME...MOT...LOC 0111Z 016DEG 19KT 3446 8601 3391 8563
3385 8524
75Local storm report, Jul 5, 8:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG WATTSVILLE 33.68N 86.28W
07/05/2012 ST. CLAIR AL LAW ENFORCEMENT
TREES DOWN IN THE WATTSVILLE COMMUNITY.
&&
ANDERSONLocal storm report, Jul 5, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG PELHAM 33.30N 86.79W
07/05/2012 SHELBY AL AMATEUR RADIO
POWER LINES DOWN ON KELLY DRIVE IN PELHAM.
&&Local storm report, Jul 5, 8:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
07/05/2012 TALLADEGA AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS TREE BLOCKING ROADWAY ON CHEAHA
TRAIL.
&&Local storm report, Jul 5, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 NW ODENVILLE 33.72N 86.44W
07/05/2012 ST. CLAIR AL LAW ENFORCEMENT
TREES DOWN NEAR LOW GAP CHURCH
&&
ANDERSONLocal storm report, Jul 5, 8:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 2 SSW PHENIX CITY 32.44N 85.02W
07/05/2012 E1.00 INCH RUSSELL AL PUBLIC
PENNY TO QUARTER SIZE HAIL.
0518 PM HAIL CLEVELAND 33.99N 86.57W
07/05/2012 E0.75 INCH BLOUNT AL EMERGENCY MNGR
0530 PM TSTM WND DMG ROSA 34.01N 86.51W
07/05/2012 BLOUNT AL EMERGENCY MNGR
TREES BLOWN DOWN IN ROSA BLOCKING ROADWAY.
0530 PM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
07/05/2012 BLOUNT AL EMERGENCY MNGR
TREES BLOWN DOWN IN BLOUNTSVILLE BLOCKING THE ROADWAY.
0530 PM HAIL 6 ESE OPELIKA 32.62N 85.28W
07/05/2012 E0.25 INCH LEE AL BROADCAST MEDIA
PEA SIZE HAIL IN SALEM.
0547 PM TSTM WND DMG 5 SSE LEEDS 33.48N 86.52W
07/05/2012 SHELBY AL EMERGENCY MNGR
TREE DOWN ON HIGHWAY 25 AT PITTMAN ROAD. WINDS ESTIMATED
AT 40 TO 50 MPH.
0547 PM TSTM WND GST AUBURN 32.59N 85.48W
07/05/2012 M59.00 MPH LEE AL AWOS
0552 PM TSTM WND DMG AUBURN 32.59N 85.48W
07/05/2012 LEE AL BROADCAST MEDIA
TREES AND POWER LINES BLOWN DOWN NEAR EXIT 57 ON
INTERSTATE 85.
0600 PM HAIL VINCENT 33.39N 86.41W
07/05/2012 E0.25 INCH SHELBY AL BROADCAST MEDIA
0600 PM HAIL ONEONTA 33.95N 86.47W
07/05/2012 E1.75 INCH BLOUNT AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS JUST UNDER GOLF BALL SIZE HAIL
ALONG HIGHWAY 75.
0603 PM TSTM WND DMG AUBURN 32.59N 85.48W
07/05/2012 LEE AL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN ACROSS THE CITY OF
AUBURN.
0603 PM HAIL CHILDERSBURG 33.28N 86.35W
07/05/2012 E0.25 INCH TALLADEGA AL BROADCAST MEDIA
0604 PM HAIL AUBURN 32.59N 85.48W
07/05/2012 E0.25 INCH LEE AL EMERGENCY MNGR
0605 PM HAIL ODENVILLE 33.69N 86.40W
07/05/2012 E0.75 INCH ST. CLAIR AL BROADCAST MEDIA
0606 PM HAIL AUBURN 32.59N 85.48W
07/05/2012 E1.00 INCH LEE AL EMERGENCY MNGR
BERRY ROAD ON SOUTHEAST SIDE OF TOWN.
0610 PM TSTM WND DMG 3 NW ODENVILLE 33.72N 86.44W
07/05/2012 ST. CLAIR AL LAW ENFORCEMENT
TREES DOWN NEAR LOW GAP CHURCH
0618 PM HAIL AUBURN 32.59N 85.48W
07/05/2012 E0.88 INCH LEE AL BROADCAST MEDIA
PEA TO DIME SIZE HAIL ON AUBURN UNIVERSITY CAMPUS WITH
WINDS ESTIMATED FROM 40 TO 50 MPH.
0638 PM HAIL ASHVILLE 33.83N 86.26W
07/05/2012 E1.00 INCH ST. CLAIR AL BROADCAST MEDIA
0649 PM HAIL 5 NNE CALERA 33.16N 86.72W
07/05/2012 E1.00 INCH SHELBY AL AMATEUR RADIO
1 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA.
0653 PM TSTM WND DMG WATTSVILLE 33.68N 86.28W
07/05/2012 ST. CLAIR AL LAW ENFORCEMENT
TREES DOWN IN THE WATTSVILLE COMMUNITY.
0654 PM HAIL 5 NNE CALERA 33.17N 86.72W
07/05/2012 E1.50 INCH SHELBY AL AMATEUR RADIO
1 1/2 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA
WITH WINDS 40 MPH GUSTING TO 50.
0658 PM TSTM WND DMG 3 S NOTASULGA 32.52N 85.68W
07/05/2012 MACON AL FIRE DEPT/RESCUE
POWERLINE DOWN AT THE INTERSECTION OF PISTOL RANGE RD AND
HIGHWAY 81 SOUTH OF NOTASULGA.
0700 PM HAIL 1 SSW VINCENT 33.37N 86.42W
07/05/2012 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL IN VINCENT.
0709 PM TSTM WND DMG 2 W CALERA 33.10N 86.79W
07/05/2012 SHELBY AL AMATEUR RADIO
SEVERAL TREES DOWN AT CONCORDE BAPTIST CHURCH 2 MILES
WEST OF HIGHWAY 31 ON CR 22. ONE TREE IS DOWN ON ROOF OF
PORTABLE BUILDING.
0725 PM HAIL 2 SE CLANTON 32.82N 86.61W
07/05/2012 E1.75 INCH CHILTON AL PUBLIC
GOLF BALL SIZE HAIL AT THE WALMART IN CLANTON.
0735 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
07/05/2012 TALLADEGA AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS TREE BLOCKING ROADWAY ON CHEAHA
TRAIL.
0735 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
07/05/2012 TALLADEGA AL EMERGENCY MNGR
PUBLIC REPORTS TREE DOWN AND BLOCKING FAIRMONT ROAD IN
CHILDERSBURG.
0814 PM TSTM WND DMG PELHAM 33.30N 86.79W
07/05/2012 SHELBY AL AMATEUR RADIO
POWER LINES DOWN ON KELLY DRIVE IN PELHAM.
0815 PM TSTM WND DMG GAYLESVILLE 34.27N 85.56W
07/05/2012 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ACROSS COUNTY ROAD 114 IN GAYLESVILLE. TREE RAN
OVER BY FIREMAN JUST AFTER IT FELL.
0815 PM HAIL 3 SW BILLINGSLEY 32.63N 86.74W
07/05/2012 E0.25 INCH AUTAUGA AL PUBLIC
PEA SIZE HAIL 3 MILES SOUTHWEST OF BILLINGSLEY ALONG
HIGHWAY 82 AT BEAR DR.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jul 5, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton | 45 min |
| Jul 5, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 22 min |
| Jul 5, 7:48 PM CDT | Special Weather Statement | BMX | Cherokee | 42 min |
| Jul 5, 7:51 PM CDT | Special Weather Statement | BMX | Shelby | 39 min |
| Jul 5, 8:01 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 29 min |
| Jul 5, 8:04 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 41 min |
| Jul 5, 8:11 PM CDT | Special Weather Statement | BMX | Cherokee, Cleburne | 34 min |
| Jul 5, 8:35 PM CDT | Special Weather Statement | BMX | Chilton, Coosa | 40 min |
| Jul 5, 8:40 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 50 min |
| Jul 5, 8:47 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Etowah | 28 min |
| Jul 5, 8:54 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 51 min |
| Jul 5, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 38 min |
| Jul 5, 9:32 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 28 min |
| Jul 5, 9:35 PM CDT | Special Weather Statement | BMX | Dallas, Marengo | 40 min |
| Jul 5, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Jul 5, 9:52 PM CDT | Special Weather Statement | BMX | St. Clair, Talladega | 38 min |
| Jul 5, 9:58 PM CDT | Special Weather Statement | BMX | Winston | 47 min |
| Jul 5, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 29 min |
| Jul 5, 10:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 39 min |
| Jul 5, 10:10 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Jul 5, 10:17 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jul 5, 10:23 PM CDT | Special Weather Statement | BMX | Marengo | 52 min |
| Jul 5, 10:44 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 61 min |
| Jul 5, 11:11 PM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Jul 5, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 60 min |
| Jul 5, 11:32 PM CDT | Special Weather Statement | BMX | Russell | 43 min |
| Jul 6, 12:14 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Jul 6, 12:17 AM CDT | Special Weather Statement | BMX | Barbour, Russell | 43 min |
| Jul 6, 12:30 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 45 min |
| Jul 6, 1:01 AM CDT | Special Weather Statement | BMX | Barbour, Russell | 44 min |
| Jul 6, 1:44 AM CDT | Special Weather Statement | BMX | Barbour | 46 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 28 min |
| Jul 6, 3:29 PM CDT | Special Weather Statement | BMX | Marion | 46 min |
| Jul 6, 3:35 PM CDT | Special Weather Statement | BMX | Bibb | 40 min |
| Jul 6, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 38 min |
| Jul 6, 3:47 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Jul 6, 3:53 PM CDT | Special Weather Statement | BMX | Lamar | 52 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | BMX | Pickens | 47 min |
| Jul 6, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 43 min |
| Jul 6, 4:22 PM CDT | Special Weather Statement | BMX | Winston | 38 min |
| Jul 6, 4:27 PM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 6, 4:32 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Jul 6, 4:48 PM CDT | Special Weather Statement | BMX | Pickens | 42 min |
| Jul 6, 5:00 PM CDT | Special Weather Statement | BMX | Lamar | 45 min |
| Jul 6, 5:28 PM CDT | Special Weather Statement | BMX | Pickens | 47 min |
| Jul 6, 5:38 PM CDT | Special Weather Statement | BMX | Greene, Hale | 52 min |
| Jul 6, 6:27 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 6, 6:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.